# SDR AALA2020062219002

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 15,485 hours, 5,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, R4 DOOR EMERGENCY ASSIST CYLINDER PRESSURE LOW.  SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00,  OKAY FOR SERVICE.
